# SDR FDEA200909113305

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 27,820 hours, 18,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 SPOILER PANEL HAS DELAMINATION.  COMPLIED WITH PART 1 OF EA 7-5770-134135.  NO FURTHER DAMAGE FOUND, APPLIED TAPE TO CRACK ON T/E OF SPOILER, OK TO CONTINUE.  PART 2 TO BE ACCOMPLISHED WITHIN 2 FLIGHT CYCLES.  OIL  11SEP09  22:33  COS R  NO RESTRICTION  NR 14 SPOILER DELAMINATED.    FOUND NR 14 SPOILER ACTUATOR LOCK KEY BROKEN. HAD TO MSN KEY.    COMPLETED INSTALLATION (SATIES) AND ADJUSTED AND OPS  CK'D GOOD. REF AMM 727-27-61-001-5.
